# SDR FDEA201512284089

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 69,333 hours, 22,818 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESS LIGHT DOES NOT TEST.  R & R REMOTE PRESS INDICATOR BATTERIES IAW FIM 25-61-00-2.  PRESS TO TEST OPERATIONS CHECKED NORMAL.  OK FOR SERVICE.
